Translator Disclaimer
June 2009 Gelfand-Shilov classes of multi-anisotropic type
Daniela Calvo, Luigi Rodino
Funct. Approx. Comment. Math. 40(2): 297-307 (June 2009). DOI: 10.7169/facm/1246454032

Abstract

Aim of this paper is to introduce a generalization of Gelfand-Shilov classes by means of estimates based on a complete polyhedron (see for instance Gindikin-Volevich [10]). This class includes the standard Gelfand-Shilov functions and their anisotropic version.

Citation

Download Citation

Daniela Calvo. Luigi Rodino. "Gelfand-Shilov classes of multi-anisotropic type." Funct. Approx. Comment. Math. 40 (2) 297 - 307, June 2009. https://doi.org/10.7169/facm/1246454032

Information

Published: June 2009
First available in Project Euclid: 1 July 2009

zbMATH: 1193.46021
MathSciNet: MR2543559
Digital Object Identifier: 10.7169/facm/1246454032

Subjects:
Primary: 35E15
Secondary: 35B65

Rights: Copyright © 2009 Adam Mickiewicz University

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.40 • No. 2 • June 2009
Back to Top